Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9936
Title: Robust adaptive control of a class of nonlinear systems with unknown backlash-like hysteresis
Authors: Su, CY
Stepanenko, Y
Svoboda, J
Leung, TP
Issue Date: 2000
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on automatic control, 2000, v. 45, no. 12, p. 2427-2432 How to cite?
Journal: IEEE transactions on automatic control 
Abstract: This paper deals with adaptive control of a class of nonlinear dynamic systems preceded by unknown backlash-like hysteresis nonlinearities, where the hysteresis is modeled by a differential equation. By exploiting solution properties of the differential equation and combining those properties with adaptive control techniques, a robust adaptive control algorithm is developed without constructing a hysteresis inverse. The new control law ensures global stability of the adaptive system and achieves both stabilization and tracking to within a desired precision. Simulations performed on a nonlinear system illustrate and clarify the approach.
URI: http://hdl.handle.net/10397/9936
ISSN: 0018-9286
EISSN: 1558-2523
DOI: 10.1109/9.895588
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

326
Last Week
1
Last month
2
Citations as of Jul 23, 2017

WEB OF SCIENCETM
Citations

245
Last Week
1
Last month
4
Citations as of Jul 15, 2017

Page view(s)

33
Last Week
1
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.